MathSciNet Relay Station
MathSciNet bibliographic data
MR314878 (47 #3427) 15A63
Elman, Richard; Lam, T. Y. Quadratic forms over formally real fields and pythagorean fields. Amer. J. Math. 94 (1972), 1155–1194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement